# SDR VTZA990057

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7287
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 0000 - DURING PRE-FLIGHT AT 303 OHMS ON 5-2-99, CREW FOUND ALL PASSENGER OXYGEN MASKS DEPLOYED.  AIRCRAFT STAYED AT GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RESET OXYGEN SYSTEM AND RE-STOWED ALL PASSENGER OXYGEN MASKS.  OPS CHECK OK.  AIRCRAFT WAS RELASED AND APPROVED FOR RETURN TO SERVICE.  (X)
